# SDR ASOA20130915168

- Difficulty date: September 15, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 30,786 hours, 29,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  NR 3 EMERGENCY LIGHT FAILED TO ILLUMINATE.  MX REPLACED THE LIGHT STRIP, OPS TESTED THE SYS AND CLEARED THE DISCREPANCY.
